I have been on Antabuse for nearly 4 weeks now and I dyed my hair over a week ago and now i have come out in a rash which look like goosebumps on my face and spots on my neck which is really itchy what can I use to stop the itching please help.
You are having a serious allergic reaction, you must seek for medical attention ASAP.-
Contact your doctor ASAP.-
For future reference:
Severe and sometimes fatal liver problems have occurred in patients taking disulfiram even without a prior history of liver problems.
If you experience any of the following serious side effects, stop taking disulfiram and seek emergency medical attention:
an allergic reaction (swelling of your lips, tongue, or face; shortness of breath; closing of your throat; or hives);
yellowing of the skin or eyes (jaundice);
large appetite changes;
weakness, dizziness or loss of coordination; or
severe diarrhea or vomiting.
Other, less serious side effects may be more likely to occur. Continue to take disulfiram and talk to your doctor if you experience
skin rash or acne;
mild drowsiness or tiredness;
metallic taste in the mouth; or
swollen or sore tongue.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome. You may report side effects to FDA at 1-800-FDA-1088.
Take care and I hope nothing too serious comes of this.-
If the rash looks like little water pimples and is extremely itchy, try taking anti histamine tablets. That should take the itch and the rash away within two to three days. I had very similar but mine was on both hands, very itchy very sore.
I went to the pharmacist, the GP then the hospital and in the end all it took was anti histamine tablets, you don't need a prescription to get them. The pharmacist also gave me a cream that may help, good for itches. It's called Wallaces Ezcema cream. Apply twice a day.
Hope this info helps.
Stick with it your doing great.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 2 answers
Posted 23 Jun 2011 • 2 answers
Posted 20 Jan 2012 • 1 answer
Posted 26 Sep 2016 • 0 answers
Posted 10 Aug 2017 • 1 answer